# SDR IPXA2014072183680

- Difficulty date: July 16, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Blown
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ESCAPE SLIDE DOOR BOTTLE BLOWN.   SLIDE REMOVED.  REINSTALLED L1 DOOR ESCAPE SLIDE IAW MM 25-61-21-04-1 AND REPLACED FWD DOOR DAMPER AND EMERGENCY.  OPS CYLINDER DIAPHRAM AND SERVICED IAW MM 52-10-14-0301.
